# SDR 372PA0008

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,458 hours, 25,644 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Autothrottle disengaged in flight and could not be reset. Bite test OK
